# SDR DALA2025101407519

- Difficulty date: October 4, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 65,420 hours, 47,054 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTA ER/A 542233-14 REV D REPAIR MONITOR LOG REQUIRES DTA APPROVAL ON OR BEFORE THE NEXT 24 MONTHS AFTER 04-OCT-25.   C/W ER/A 542233-14. (1245089)
